Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A class of $P^t(d\mu )$ spaces
whose point evaluations vary with $t$


Authors: John Akeroyd and Elias G. Saleeby
Journal: Proc. Amer. Math. Soc. 127 (1999), 537-542
MSC (1991): Primary 30E10, 46E15
MathSciNet review: 1473652
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Extending an example given by T. Kriete, we develop a class of measures each of which consists of a measure on $\{z:\,|z|{}=1\}$ along with a series of weighted point masses in $\mathbf{D:=}\{z:\,|z|{}<1\}$. This class provides relatively simple examples of measures $\mu $ which have the property that the collection of analytic bounded point evaluations for $P^{t}(d\mu )$ varies with $t$. The first known measures with this property were recently constructed by J. Thomson.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30E10, 46E15

Retrieve articles in all journals with MSC (1991): 30E10, 46E15


Additional Information

John Akeroyd
Affiliation: Department of Mathematical Sciences, University of Arkansas, Fayetteville, Arkansas 72701
Email: jakeroyd@comp.uark.edu

Elias G. Saleeby
Affiliation: Department of Mathematical Sciences, University of Arkansas, Fayetteville, Arkansas 72701
Email: esaleeby@comp.uark.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04617-1
PII: S 0002-9939(99)04617-1
Received by editor(s): June 2, 1997
Dedicated: Dedicated to Richard H. Akeroyd
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1999 American Mathematical Society